# SDR UPS08853339

- Difficulty date: September 16, 2008
- Submitted: September 22, 2008
- Operation: Air carrier
- Aircraft: N755UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46055
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

INSPECTION TYPE:N/A ATB - RETURNED TO YHM AFTER SMOKE SMELL IN C/P AT 2,000 FEET.  COMPLIED WITH GENERAL INSPECTION AS PER DC8 MM CH 5-00-00, WITH NO DEFECT NOTED AT THIS TIME.  ENG RUNS CARRIED OUT WITH GENERATORS AND PACKS ON.  A/C OK FOR SERVICE.  COULD NOT DUPLICATE SNAG.
